Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Univalent functions and the Pompeiu problem


Authors: Nicola Garofalo and Fausto Segàla
Journal: Trans. Amer. Math. Soc. 346 (1994), 137-146
MSC: Primary 30E15; Secondary 35N05
MathSciNet review: 1250819
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a result on the Pompeiu problem. If the Schwarz function $ \Phi $ of the boundary of a simply-connected domain $ \Omega \subset {\mathbb{R}^2}$ extends meromorphically into a certain portion $ E$ of $ \Omega $ with a pole at some point $ {z_0} \in E$, then $ \Omega $ has the Pompeiu property unless $ \Phi $ is a Möbius transformation, in which case $ \Omega $ is a disk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E15, 35N05

Retrieve articles in all journals with MSC: 30E15, 35N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1250819-4
PII: S 0002-9947(1994)1250819-4
Article copyright: © Copyright 1994 American Mathematical Society